# SDR C2XA03SH341

- Difficulty date: September 21, 2003
- Submitted: September 21, 2003
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 7,614 hours, 5,608 cycles
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14522178005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE SERVICE DOOR THRESHOLD WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SEVICE.
